標題: Numerical analysis of nonuniform Bragg gratings
作者: Wu, JJ
交大名義發表
光電工程學系
National Chiao Tung University
Department of Photonics
關鍵字: bent waveguide gratings;mode-matching method
公開日期: 1-四月-1997
摘要: The characteristics of guided waves scattered by nonuniform Bragg waveguide gratings are systematically investigated by using a staircase approximation, which isa combination of the building blocks of the multimode network theory acid a rigorous mode-matching procedure. The bent dielectric waveguides, periodically with Bragg gratings of rectangular profile and chirped waveguide gratings, are taken as an example of the presented approach. Extensive numerical data are obtained to develop guidelines for integrated optical applications.
URI: http://dx.doi.org/10.1088/0150-536X/28/2/005
http://hdl.handle.net/11536/653
ISSN: 0150-536X
DOI: 10.1088/0150-536X/28/2/005
期刊: JOURNAL OF OPTICS-NOUVELLE REVUE D OPTIQUE
Volume: 28
Issue: 2
起始頁: 78
結束頁: 82
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XE85600005.pdf